MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S5,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S5,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2364
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised last (b)(6) 2021 due to stage 1 infection.Surgery was done at (b)(6) hospital.The 1st revision was done on (b)(6) 2016.Doi: (b)(6) 2016, dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TC3 RP TIBIAL INSERT S5,17.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12542229
Report Number1818910-2021-21306
Device Sequence Number19853773
Product Code NJL
UDI-Device Identifier10603295242536
UDI-Public10603295242536
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number96-2364
Device Catalogue Number962364
Device Lot Number701214
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 4; MBT STEP WEDGE SZ3 5MM; PALACOS BONE CEMENT; PALACOS BONE CEMENT; PALACOS BONE CEMENT; PFC SIGMA FEM POST AUG SZ5 8MM; PFC SIGMA FEM POST AUG SZ5 8MM; PFC*SIGMA TC3 FEM RT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 7 DEGREE; TC3 RP TIBIAL INSERT S5,17.5; UNIVERSAL FEM SLV FUL POR 40MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X20MM FLUTED; MBT REVISION CEM TIB TRAY SZ 4; MBT STEP WEDGE SZ3 5MM; PALACOS BONE CEMENT; PALACOS BONE CEMENT; PALACOS BONE CEMENT; PFC SIGMA FEM POST AUG SZ5 8MM; PFC SIGMA FEM POST AUG SZ5 8MM; PFC*SIGMA TC3 FEM RT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 7 DEGREE; TC3 RP TIBIAL INSERT S5,17.5; UNIVERSAL FEM SLV FUL POR 40MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X20MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR